Patient :Hey, so i used phisohex for acne treatment, the first day i got it i used it on my chin where i had the most pimples, i don't know if i should of washed it off after use, so i didn't wash it off, after few minutes of use it began burn a little and turned red a little too, it said to use it 3 times daily so i used it for 2 days, i've seen results on the 2nd day, the pimples were almost gone so i stopped using it, it still burned a little when i touched the area, on the 3rd day i began to notice dryness on the skin and 4th day(today), my skin on the area where i put phisohex is like hard and dry and started to peel, and under the peeled, the skin is a little red and it burns, will this go away by itself in few more days? Is this normal for use of phisohex or could it be alergic reaction?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.